MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-2.0.1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Before an atrial fibrillation procedure, while patient was prepped, it was not possible to turn on the ensite x display workstation resulting in a delay.The dws was restarted 3 times, but it would not power up.A message "the system time is invalid.This may be a result of a loss in battery power" appeared.The dws was exchanged, and the procedure was completed with no adverse consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported power issue could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.Visual inspection revealed the front panel ports, and labels were free of physical damage.Internal visual inspection showed that all cables were secure and without pinch.The dws device accessories were connected along with power.Power was applied and the dws passed the power-on-self-test (post).As the dws loaded the operating system, a luks password log-in was displayed confirming the reported symptom.This linux unified key setup (luks) screen is a security software that detects when a foreign or different hardware combinations (internal and external parts) are connected during bootup, then its previous remembered state.The message states: ¿to ensure no other external universal serial bus (usb¿s) are attached to this device and reboot¿.The device was re-inspected, and no other external/internal devices were inserted or present.The dws was rebooted and displayed luks consistently.The bios was inspected and all ram and devices were present, however the bios settings appear to be at default values.The date is currently at 15-jun-2016, which is not accurate.The cmos battery was measured and read 3.04 (good) volt direct current (expected value ~3.0vdc).Which means the battery voltage would normally retain the bios settings, however there was some interruption to the keep alive memory.Hardware diagnostics revealed both the memory and the hard drive tests were successful.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The field reported event was duplicated by bios inspection.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to a loss of the keep alive memory and bios settings.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20854505
Report Number2184149-2024-00207
Device Sequence Number12935241
Product Code DQK
UDI-Device Identifier05415067046710
UDI-Public(01)05415067046710(10)10491067
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-2.0.1
Device Catalogue NumberENSITE-DWS-2.0.1
Device Lot Number10491067
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer12/10/2024
05/13/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/12/2024
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown